Title

Role Of Numerical Range In Approximation-Solvability Of Nonlinear Functional-Equations

Authors

R. U. Verma

Title - Alternative

Appl. Math. Lett.

Keywords

Mathematics, Applied

Abstract

The concept of numerical range has been applied in finding a more general existence and uniqueness theorem for the solvability (approximation-solvability) of nonlinear functional equations.

Publication Title

Applied Mathematics Letters

Volume

5

Issue/Number

2

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

25

Last Page

27

WOS Identifier

WOS:A1992HG91400007

ISSN

0893-9659

Share

COinS